# SDR AALA201906269026

- Difficulty date: June 25, 2019
- Submitted: June 26, 2019
- Operation: Air carrier
- Aircraft: N660AW
- Make and model: Airbus A320-232
- Aircraft serial: 1234
- Aircraft time: 66,465 hours, 25,525 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 5244
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 51,605 hours, 22,771 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: MAINTENANCE REPORTS EMERGENCY LIGHT INOP AT OVERHEAD CEILING ROW 18,& 26, SEAT ROW 22ABC, AFT L/H LAV BOTH RED LIGHT OUT , R2 & L2 DOORS & L1 DOOR PARTITION RED LIGHT. MAINTENANCE REMOVED & REPLACED AFT GALLEY POWER SUPPLY CABIN EMERGENCY LIGHT AND EMERGENCY LIGHT BATTERY. OPS TEST GOOD IAW AMM 33-51-38. OPS TEST ALL EMERGENCY LIGHT ARE WORKING.
